As you can see from my previous posts about 3 months ago I was on Rifabutin (paired with Clarithromycin) and was only on it for a month and it wiped out my WBCs, platelets and raised my liver enzymes.
Around the time I came off it I noticed unexplained weight gain and significant hair loss. The hair loss is something I've never seen in my life, this is devastating. My cold intolerance is getting even worse. Where I live we are getting over a heatwave and still I couldn't take the a/c.
This all screams Hashimotos Disease or some other issue with my thyroid. You'd see another post I did recentently on here about hormones and Hashimotos.
Could it be possible ( timing is too coincidental) that the Rifabutin attacked my thyroid causing these issues? I had someone mention to me it can do a number on one's adrenals.
Something has to give at this point.
Posts: 247 | From Massachusetts | Registered: Mar 2019
| IP: Logged |